Convex vNM-stable sets for linear production games
No abstract is available for this item.
Volume (Year): 39 (2010)
Issue (Month): 3 (July)
|Contact details of provider:|| Web page: http://link.springer.de/link/service/journals/00182/index.htm|
|Order Information:||Web: http://link.springer.de/orders.htm|
References listed on IDEAS
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
- Lucas, William F., 1992. "Von Neumann-Morgenstern stable sets," Handbook of Game Theory with Economic Applications, in: R.J. Aumann & S. Hart (ed.), Handbook of Game Theory with Economic Applications, edition 1, volume 1, chapter 17, pages 543-590 Elsevier.
- Einy, Ezra & Holzman, Ron & Monderer, Dov & Shitovitz, Benyamin, 1996. "Core and Stable Sets of Large Games Arising in Economics," Journal of Economic Theory, Elsevier, vol. 68(1), pages 200-211, January.
- Joachim RosenmØller & Benyamin Shitovitz, 2000. "A characterization of vNM-stable sets for linear production games," International Journal of Game Theory, Springer, vol. 29(1), pages 39-61.
- Hart, Sergiu, 1974. "Formation of cartels in large markets," Journal of Economic Theory, Elsevier, vol. 7(4), pages 453-466, April.
When requesting a correction, please mention this item's handle: RePEc:spr:jogath:v:39:y:2010:i:3:p:311-318. See general information about how to correct material in RePEc.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Sonal Shukla)or (Christopher F Baum)
If references are entirely missing, you can add them using this form.